New applications of Pták's extension theorem to weak compactness

Pedro José Paúl

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 3, page 454-458
  • ISSN: 0011-4642

How to cite

top

Paúl, Pedro José. "New applications of Pták's extension theorem to weak compactness." Czechoslovak Mathematical Journal 39.3 (1989): 454-458. <http://eudml.org/doc/13790>.

@article{Paúl1989,
author = {Paúl, Pedro José},
journal = {Czechoslovak Mathematical Journal},
keywords = {Eberlein- and Kreĭn-type theorems; Pták’s double sequence method in weakly compact sets; quasicomplete locally convex space; uniform convergence topology},
language = {eng},
number = {3},
pages = {454-458},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {New applications of Pták's extension theorem to weak compactness},
url = {http://eudml.org/doc/13790},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Paúl, Pedro José
TI - New applications of Pták's extension theorem to weak compactness
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 3
SP - 454
EP - 458
LA - eng
KW - Eberlein- and Kreĭn-type theorems; Pták’s double sequence method in weakly compact sets; quasicomplete locally convex space; uniform convergence topology
UR - http://eudml.org/doc/13790
ER -

References

top
  1. J. Dieudonné, 10.1007/BF01900559, Arch. d. Math. 3 (1953), 436 - 440. (1953) Zbl0048.08604MR0055567DOI10.1007/BF01900559
  2. G. Köthe, Topological Vector Spaces I, Springer-Verlag (1969), Berlin, Heidelberg, New York. (1969) Zbl0179.17001MR0248498
  3. V. Pták, On a theorem of W. F. Eberlein, Studia Math. 14 (1954), 276-284. (1954) Zbl0065.09603MR0066551
  4. V. Pták, A combinatorial lemma on the existence of convex means and its applications to weak compactness, Proc. Symp. Pure Math. VII (1963), 437-450. (1963) Zbl0144.16903MR0161128
  5. V. Pták, Extension theorem for separately continuous functions and its application to functional analysis, Czech. Math. Jour. 14 (1964), 562-581. (1964) Zbl0146.36303MR0172108
  6. M. Valdivia, 10.1016/0022-1236(77)90002-7, Jour. Funct. Anal. 24 (1977), 1-10. (1977) Zbl0344.46004MR0493237DOI10.1016/0022-1236(77)90002-7

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.